# SDR TWAA9916005

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON RT WING THE I/B FLAP HINGE CASTING AREA XRS 164 HAD LOWER O/B HOLE CRACKED AT 12 O'CLOCK POSITION.  CRACK WAS STOP DRILLED AND NDT CHECKED FOR CRACK CONTAINMENT.  DOUBLERS INSTALLED PER DOUGLAS DRAWING JO 60271.
